# SDR DALA2023011900392

- Difficulty date: September 8, 2021
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 593987-14 ISSUED FOR REPAIR TO SLAT #4 TE WEDGE.   SLAT NBR 4 WAS REPLACED FOR SERVICEABLE SLAT PER AMM 27-81-02. AND ER/A 593987-14 REV.ORIGINAL.
